# SDR COEA2020061805917

- Difficulty date: May 14, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: S55275006200
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR TIP FITTING HAD CORROSION.  REPLACED FITTING WITH OEM PART.
